# SDR AALA972041

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 695-704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CHANNEL CORRODED AROUND FASTENERS BETWEEN STATION 695 TO STATION 704 STRINGER 28R.  INSTALLED NEW STRINGER SECTION AND SPLICE IAW SRM 53-10-3.  (M)
